# SDR SWAA2018042421372

- Difficulty date: March 27, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 411A3230
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EXIT LIGHT HOUSING BROKEN.  R & R THE LIGHT HOUSING IAW MM.
